# SDR 2002FA0000874

- Difficulty date: July 1, 2002
- Submitted: July 29, 2002
- Operation: General aviation
- Aircraft: N333BS
- Make and model: Cessna 310R
- Aircraft serial: 310R0865
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 745255
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SENT TO OUR REPAIR STATION FOR RED DYE LEAK CHECK.  PROPELLER WAS DISASSEMBLED AND INSPECTED NR 1 AND NR 3 BLADE FERRULE WERE DRILLED TOO DEEP.  NR 2 BLADE SOCKET WAS FILLED WITH RTV.  NR 2 BLADE BEARING AND BALLS AND FERRULE WERE CONDEMNED FOR RUST FROM RTV.  PROPELLER HUB WAS CRACKED.  UN-AIRWORTHY PARTS RETURNED TO CUSTOMER.
